# SDR USAA990083

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767-787
- Part time: 44,562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING A CHECK, FOUND 3 INCH CRACK IN SKIN ALSO INTERNAL ANTENNA CHANNEL CRACKED 8 INCH - 10 INCH LONG BETWEEN STATION 767 AND 787 BL0.  INSTALLED EXTERNAL DOUBLER AND REPLACED INNER ANTENNA CHANNEL PER SRM 53-30-3 FIG 1, FOR REPAIR DOUBLER.  (M)
